Brief note on the variation of constants formula for fuzzy differential equations. (English) Zbl 1021.34048

Here, the author gives a fuzzy analogue of the classical crips variation of constants formula. First, fuzzy matrix transfer functions are expressed in terms of solutions sets to families of inclusions. Then, nonhomogeneous differential equations are similarly interpreted. References are made to previously published papers. In conclusion, the author briefly provides an example to illustrate his result.
Reviewer: M.L.Mehre (Bonn)


34G20 Nonlinear differential equations in abstract spaces
34A60 Ordinary differential inclusions
34A30 Linear ordinary differential equations and systems
49J24 Optimal control problems with differential inclusions (existence) (MSC2000)
26E50 Fuzzy real analysis
Full Text: DOI


[1] Aubin, J.P.; Cellina, A., Differential inclusions, (1984), Springer New York
[2] Berman, A.; Plemmons, R.J., Nonnegative matrices in the mathematical sciences, (1994), SIAM Philadelphia · Zbl 0815.15016
[3] Castaing, C.; Valadier, M., Convex analysis and measurable multifunctions, (1977), Springer Berlin · Zbl 0346.46038
[4] Coddington, E.A.; Levinson, N., Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
[5] Deimling, K., Multivalued differential equations, (1992), Walter de Gruyter New York · Zbl 0760.34002
[6] Diamond, P., Time-dependent differential inclusions, cocycle attractors and fuzzy differential equations, IEEE trans. fuzzy systems, 7, 734-740, (1999)
[7] Diamond, P., Stability and periodicity in fuzzy differential equations, IEEE trans. fuzzy systems, 8, 583-590, (2000)
[8] Diamond, P.; Kloeden, P., Metric spaces of fuzzy sets, (1994), World Scientific Singapore · Zbl 0843.54041
[9] Diamond, P.; Watson, P., Regularity of solution sets for differential inclusions quasi-concave in a parameter, Appl. math. lett., 13, 31-35, (2000) · Zbl 0944.34008
[10] Hüllermeier, E., An approach to modelling and simulation of uncertain dynamical systems, Internat. J. uncertainty, fuzziness knowledge-based systems, 5, 117-137, (1997) · Zbl 1232.68131
[11] Kaleva, O., Fuzzy differential equations, Fuzzy sets and systems, 24, 301-317, (1987) · Zbl 0646.34019
[12] Lakshmikantham, V.; Leela, S., Differential and integral inequalities, vol. 1, (1969), Academic Press New York · Zbl 0177.12403
[13] Negoita, C.V.; Ralescu, D.A., Applications of fuzzy sets to systems analysis, (1975), Wiley New York · Zbl 0326.94002
[14] Neumaier, A., Interval methods for systems of equations, (1990), Cambridge University Press Cambridge, England · Zbl 0706.15009
[15] Seikkala, S., On the fuzzy initial value problem, Fuzzy sets and systems, 24, 319-330, (1987) · Zbl 0643.34005
[16] Seikkala and D. Vorobiev, S., Towards the theory of fuzzy differential equations, Fuzzy sets and systems, 125, 231-237, (2002) · Zbl 1003.34046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.